Polynomials with minimal set of values and the equation $f(x)=f(y)$ in a finite prime field
Matematičeskie zametki, Tome 38 (1985) no. 1, pp. 3-14
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_38_1_a0,
author = {D. A. Mit'kin},
title = {Polynomials with minimal set of values and the equation $f(x)=f(y)$ in a finite prime field},
journal = {Matemati\v{c}eskie zametki},
pages = {3--14},
year = {1985},
volume = {38},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_38_1_a0/}
}
D. A. Mit'kin. Polynomials with minimal set of values and the equation $f(x)=f(y)$ in a finite prime field. Matematičeskie zametki, Tome 38 (1985) no. 1, pp. 3-14. http://geodesic.mathdoc.fr/item/MZM_1985_38_1_a0/